Alert archive / Hawaii / Small Craft Advisories in 2021

Small Craft Advisory 10, NWS Honolulu, HI

February 3, 2021

NWS Honolulu, HI issued this small craft advisory at Feb 3, 2021, 4:13 PM HST. It took effect at Feb 4, 2021, 3:31 AM HST. It was in force for 59 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2021, 4:13 PM HST (02:13 UTC)
In effect from
Feb 4, 2021, 3:31 AM HST
Expired
Feb 6, 2021, 3:00 PM HST
In force
59 hr
Issued by
NWS Honolulu, HI

The text

As transmitted.

966 
WHHW70 PHFO 040213
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
413 PM HST Wed Feb 3 2021

PHZ118-121>123-041515-
/O.CAN.PHFO.SC.Y.0009.000000T0000Z-210204T0400Z/
/O.NEW.PHFO.SC.Y.0010.210204T1600Z-210205T1600Z/
Maui County Leeward Waters-Alenuihaha Channel-
Big Island Windward Waters-Big Island Leeward Waters-
413 PM HST Wed Feb 3 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 6 AM HST
FRIDAY...

* WHAT...Seas 9 to 11 feet.

* WHERE...Maui County Leeward Waters, Alenuihaha Channel, Big
  Island Windward Waters and Leeward Waters.

* WHEN...From 6 AM Thursday to 6 AM HST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ119-120-040315-
/O.CAN.PHFO.SC.Y.0009.000000T0000Z-210204T0400Z/
Maalaea Bay-Pailolo Channel-
413 PM HST Wed Feb 3 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Advisory criteria will not be met over these waters. 

$$

PHZ124-041515-
/O.EXB.PHFO.SC.Y.0009.210204T1600Z-210205T1600Z/
Big Island Southeast Waters-
413 PM HST Wed Feb 3 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 6 AM HST
FRIDAY...

* WHAT...Seas 9 to 11 feet.

* WHERE...Big Island Southeast Waters.

* WHEN...From 6 AM Thursday to 6 AM HST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ110>117-041515-
/O.EXT.PHFO.SC.Y.0009.000000T0000Z-210205T1600Z/
Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters-
Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters-
Kaiwi Channel-Maui County Windward Waters-
413 PM HST Wed Feb 3 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST FRIDAY...

* WHAT...Seas 7 to 12 feet tonight, building to 10 to 15 feet
  Thursday.

* WHERE...Kauai Northwest Waters, Kauai Windward and Leeward
  Waters, Kauai Channel, Oahu Windward and Leeward Waters and 
  Kaiwi Channel.

* WHEN...Until 6 AM HST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
7 follow-up statements
255 
WHHW70 PHFO 041331
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
331 AM HST Thu Feb 4 2021

PHZ118-121>123-050245-
/O.EXT.PHFO.SC.Y.0010.210204T1331Z-210205T1600Z/
Maui County Leeward Waters-Alenuihaha Channel-
Big Island Windward Waters-Big Island Leeward Waters-
331 AM HST Thu Feb 4 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST FRIDAY...

* WHAT...Seas 8 to 12 feet.

* WHERE...Maui County Leeward Waters, Alenuihaha Channel, Big 
  Island Windward Waters and Leeward Waters.

* WHEN...Until 6 AM HST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ124-050245-
/O.EXT.PHFO.SC.Y.0009.210204T1331Z-210205T1600Z/
Big Island Southeast Waters-
331 AM HST Thu Feb 4 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST FRIDAY...

* WHAT...Seas 8 to 10 feet.

* WHERE...Big Island Southeast Waters.

* WHEN...Until 6 AM HST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ110>117-050245-
/O.CON.PHFO.SC.Y.0009.000000T0000Z-210205T1600Z/
Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters-
Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters-
Kaiwi Channel-Maui County Windward Waters-
331 AM HST Thu Feb 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY...

* WHAT...Seas 10 to 15 feet.

* WHERE...Kauai Northwest Waters, Kauai Windward and Leeward 
  Waters, Kauai Channel, Oahu Windward and Leeward Waters and 
  Kaiwi Channel.

* WHEN...Until 6 AM HST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
353 
WHHW70 PHFO 050140
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
340 PM HST Thu Feb 4 2021

PHZ118-121>123-051445-
/O.EXT.PHFO.SC.Y.0010.000000T0000Z-210206T0400Z/
Maui County Leeward Waters-Alenuihaha Channel-
Big Island Windward Waters-Big Island Leeward Waters-
340 PM HST Thu Feb 4 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST FRIDAY...

* WHAT...Seas 8 to 12 feet.

* WHERE...Maui County Leeward Waters, Alenuihaha Channel, Big 
  Island Windward Waters and Leeward Waters.

* WHEN...Until 6 PM HST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ110>117-124-051445-
/O.EXT.PHFO.SC.Y.0009.000000T0000Z-210206T0400Z/
Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters-
Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters-
Kaiwi Channel-Maui County Windward Waters-
Big Island Southeast Waters-
340 PM HST Thu Feb 4 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST FRIDAY...

* WHAT...Seas 8 to 12 feet.

* WHERE...Kauai waters, Oahu waters, Maui windward waters and Big
  Island Southeast Waters.

* WHEN...Until 6 PM HST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

RCB
785 
WHHW70 PHFO 051345
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
345 AM HST Fri Feb 5 2021

PHZ118-121>123-060245-
/O.EXT.PHFO.SC.Y.0010.000000T0000Z-210206T1600Z/
Maui County Leeward Waters-Alenuihaha Channel-
Big Island Windward Waters-Big Island Leeward Waters-
345 AM HST Fri Feb 5 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SATURDAY...

* WHAT...Seas 8 to 12 feet.

* WHERE...Maui County Leeward Waters, Alenuihaha Channel, Big
  Island Windward and Leeward Waters.

* WHEN...Until 6 AM HST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ110>117-124-060245-
/O.EXT.PHFO.SC.Y.0009.000000T0000Z-210206T1600Z/
Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters-
Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters-
Kaiwi Channel-Maui County Windward Waters-
Big Island Southeast Waters-
345 AM HST Fri Feb 5 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SATURDAY...

* WHAT...Seas 8 to 12 feet.

* WHERE...Kauai waters, Oahu waters, Maui windward waters and 
  Big Island Southeast Waters.

* WHEN...Until 6 AM HST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
839 
WHHW70 PHFO 051942 AAA
MWWHFO

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Honolulu HI
942 AM HST Fri Feb 5 2021

PHZ118-123-052045-
/O.CAN.PHFO.SC.Y.0010.000000T0000Z-210206T1600Z/
Maui County Leeward Waters-Big Island Leeward Waters-
942 AM HST Fri Feb 5 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Seas have fallen below Small Craft Advisory levels.

$$

PHZ115-052045-
/O.CAN.PHFO.SC.Y.0009.000000T0000Z-210206T1600Z/
Oahu Leeward Waters-
942 AM HST Fri Feb 5 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Seas have fallen below Small Craft Advisory levels.

$$

PHZ121-122-060845-
/O.CON.PHFO.SC.Y.0010.000000T0000Z-210206T1600Z/
Alenuihaha Channel-Big Island Windward Waters-
942 AM HST Fri Feb 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
SATURDAY...

* WHAT...Seas 8 to 12 feet.

* WHERE...Alenuihaha Channel and Big Island Windward Waters.

* WHEN...Until 6 AM HST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ110>114-116-117-124-060845-
/O.CON.PHFO.SC.Y.0009.000000T0000Z-210206T1600Z/
Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters-
Kauai Channel-Oahu Windward Waters-Kaiwi Channel-
Maui County Windward Waters-Big Island Southeast Waters-
942 AM HST Fri Feb 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
SATURDAY...

* WHAT...Seas 8 to 12 feet.

* WHERE...Kauai waters, most Oahu waters, Maui windward waters 
  and Big Island Southeast Waters.

* WHEN...Until 6 AM HST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
383 
WHHW70 PHFO 060135
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
335 PM HST Fri Feb 5 2021

PHZ124-060245-
/O.CAN.PHFO.SC.Y.0009.000000T0000Z-210206T1600Z/
Big Island Southeast Waters-
335 PM HST Fri Feb 5 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Seas have fallen below Small Craft Advisory levels.

$$

PHZ121-122-061445-
/O.EXT.PHFO.SC.Y.0010.000000T0000Z-210207T0400Z/
Alenuihaha Channel-Big Island Windward Waters-
335 PM HST Fri Feb 5 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SATURDAY...

* WHAT...Seas 8 to 12 feet, lowering 7 to 10 feet Saturday.

* WHERE...Alenuihaha Channel and Big Island Windward Waters.

* WHEN...Until 6 PM HST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ110>114-116-117-061445-
/O.EXT.PHFO.SC.Y.0009.000000T0000Z-210207T0400Z/
Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters-
Kauai Channel-Oahu Windward Waters-Kaiwi Channel-
Maui County Windward Waters-
335 PM HST Fri Feb 5 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SATURDAY...

* WHAT...Seas 8 to 12 feet, lowering 7 to 10 feet Saturday.

* WHERE...Kauai waters, most Oahu waters, and Maui windward waters.

* WHEN...Until 6 PM HST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

RCB
200 
WHHW70 PHFO 061300
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
300 AM HST Sat Feb 6 2021

PHZ121-122-070200-
/O.CON.PHFO.SC.Y.0010.000000T0000Z-210207T0400Z/
Alenuihaha Channel-Big Island Windward Waters-
300 AM HST Sat Feb 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* WHAT...Seas 9 to 12 feet.

* WHERE...Alenuihaha Channel and Big Island windward waters.

* WHEN...Until 6 PM HST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ110>114-116-117-070200-
/O.CON.PHFO.SC.Y.0009.000000T0000Z-210207T0400Z/
Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters-
Kauai Channel-Oahu Windward Waters-Kaiwi Channel-
Maui County Windward Waters-
300 AM HST Sat Feb 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* WHAT...Seas 9 to 12 feet.

* WHERE...Waters surrounding Kauai, Kauai and Kaiwi Channels and Oahu
  and Maui windward waters.

* WHEN...Until 6 PM HST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
631 
WHHW70 PHFO 070100
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
300 PM HST Sat Feb 6 2021

PHZ121-122-070200-
/O.CAN.PHFO.SC.Y.0010.000000T0000Z-210207T0400Z/
Alenuihaha Channel-Big Island Windward Waters-
300 PM HST Sat Feb 6 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

PHZ110>114-116-117-070200-
/O.CAN.PHFO.SC.Y.0009.000000T0000Z-210207T0400Z/
Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters-
Kauai Channel-Oahu Windward Waters-Kaiwi Channel-
Maui County Windward Waters-
300 PM HST Sat Feb 6 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Feb 3, 4:05 PM HST, 8 minutes earlier.

Area forecast discussion, Feb 3, 4:05 PM HST, 8 minutes before
Area Forecast Discussion
National Weather Service Honolulu HI
405 PM HST Wed Feb 3 2021

.SYNOPSIS...
The front is now weakening as the leading edge approaches the Big
Island this afternoon. The threat for thunderstorms and gusty
winds will continue to exist through this evening for the Big
Island and parts of Maui. But later tonight, we should see
conditions improve for these areas and a much cooler air mass will
begin to move in from west to east across the state. Cool conditions
with some light passing showers are expected Thursday through the
weekend. Another weather system is expected to approach the state
early next week.

&&

.DISCUSSION...
The cold front has made its way through Kauai and Oahu and the
leading edge of the front is now approaching the Big Island.
Latest radar and satellite imagery is indicating the front
weakening due to its upper level support lifting further north and
away from the state. Although weakening, we should see the front
move into the Big Island late this afternoon through tonight. A
brief surge of gusty winds and moderate to locally heavy rainfall
is expected along the front especially over the western portion
of the Big Island. Some light to moderate snowfall and gusty winds
is also expected over the summits where a Winter Weather Advisory
is in effect through tonight.

For rest of the state tonight, we should see improving weather
conditions with some passing showers from time to time. Dewpoints
have already dropped down into the 50s on Kauai and we should see
this cool air mass spread eastward tonight through Thursday night.
This will cause overnight temperatures to drop down into the low
60s for many areas the next few nights. Some areas could also see
temperatures in the 50s and may begin to approach record lows for
this time of year.

Starting Thursday, we should see the front east of the Big Island
and a much cooler air mass will be in place across the state.
Stable cumulus clouds will continue to ride in with the light to
moderate north to northwest winds and we could see some light
showers passing through from time to time. Lingering moisture near
the Big Island could produce moderate showers over windward Big
Island on Thursday.

For Friday through the weekend, we will see the same surface low
that brought the front, gradually approach the state from the
north. This low is expected to stall north of the state and we
produce light to moderate westerly winds across the state.
Generally cool and drier conditions are expected during this time,
but some passing showers will be possible.

By early next week, models are showing another low pressure system
approaching from the northwest. There are still some significant
differences in the models, so stay tuned for more details.

&&

.AVIATION...
Local radar mosaic indicates a weakening prefrontal rainband over
Maui County along with a trailing band of showers along the cold
front itself presently over Oahu. Locally heavy downpours and
attendant low MVFR to IFR conditions will remain possible within
both areas of activity through this evening while VFR conditions
and moderate to breezy northwest winds fill in behind the front.
Conditions are therefore forecast to improve over Oahu within the
next 1-2 hours which will allow AIRMET Sierra to be trimmed
further. Northwest wind will veer to northerly during Thursday.

AIRMET Sierra has been cancelled for Kauai, but remains in effect
for Oahu through Maui.

AIRMET Tango for moderate mid-level turbulence remains in effect
for the entire area.

Light rime icing has been reported in the 100-220 layer. The
threat for light icing has ended over Kauai but remains for Oahu
through Maui.

&&

.MARINE...
A strong cold front is moving southeastward across the island
chain through tonight and be east of the Big Island by daybreak
Thursday. Fresh to strong south southwest winds are expected in
advance of the front with strong northwest winds in the wake of
its passage. Post-frontal moderate becoming gentle slowly veering
northerly winds will occur from Thursday through Friday night. The
slow eastern exit of the upper low will somewhat anchor the surface
low north of the islands through the weekend. This scenario will
keep west winds in place north of the state while southern water
northeasterly winds veer back around to trades Sunday. Monday's
winds will return to weak trades ahead of the next cold front.
This front is timed to travel across the islands next Tuesday and
swing winds northerly throughout the day with its passage.

Building seas in association with an arriving high northwest swell
has a Small Craft Advisory (SCA) in effect for those waters from
the windward Maui waters westward through 6 AM Thursday. The SCA
will be extended in both time and space from 6 AM Thursday to 6 AM
Friday to account for high seas impacting the remainder of the local
Hawaiian coastal waters except for the Pailolo Channel and Maalaea
Bay.

Amped up southerlies ahead of an approaching cold front will
provide a slight boost in short period, wind-driven surf along
more eastern island south-facing shorelines tonight. The far
offshore northwest buoys have been picking up on longer period,
higher swell energy arriving from the northwest through the
overnight hours. This swell will pass around the islands through
Thursday and will eventually lift surf heights along many island's
north and west-facing shores to warning levels during the day.
While the High Surf Warning (HSW) that will be in effect at 6 AM
HST Thursday currently includes Niihau, Kauai and Oahu, the HSW
will likely need to be extended to include Molokai and Maui
Thursday as northwest swells propagate into more eastern isle
waters through the afternoon into evening hours. The more westerly
component to this swell may work its way into the southern
Alenuihaha Channel and build Big Island's Kona Coast surf heights
to advisory, or possibly warning, levels for a brief time late
Thursday afternoon into early Friday morning. Surf will begin to
subside along all shorelines through the Thursday evening into
early Friday morning hours.

Surf will remain elevated along many northern and western exposures
through at least Friday night before dropping below advisory
levels on Saturday. Surf will remain below advisory thresholds
through the middle of next week.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
High Surf Warning from 6 AM Thursday to 6 AM HST Friday for
Niihau-Kauai Windward-Kauai Leeward-Waianae Coast-Oahu North
Shore-Oahu Koolau.

Wind Advisory until 6 PM HST this evening for Molokai-Lanai-
Kahoolawe-Maui-Kona-South Big Island-Big Island North and East-
Kohala-Big Island Interior.

Winter Weather Advisory until 6 AM HST Thursday for Big Island
Summits.

Small Craft Advisory from 6 AM Thursday to 6 AM HST Friday for
Maui County Leeward Waters-Alenuihaha Channel-Big Island
Windward Waters-Big Island Leeward Waters-Big Island Southeast
Waters.

Small Craft Advisory until 6 AM HST Friday for Kauai Northwest
Waters-Kauai Windward Waters-Kauai Leeward Waters-Kauai Channel-
Oahu Windward Waters-Oahu Leeward Waters-Kaiwi Channel-Maui
County Windward Waters.

&&

DISCUSSION...Kino
AVIATION...JVC
MARINE...Blood

In the hours before

Local storm report, Feb 3, 10:57 AM HST, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
1057 AM HST WED FEB 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     NON-TSTM WND DMG 2 SSW KANEOHE           21.39N 157.81W
02/03/2021                   HONOLULU           HI   PUBLIC

            SEVERAL LARGE BRANCES AND TREES FALLING NEAR
            THE ROADWAY. REPORTED AT 45-680 LULUKU RD,
            KANEOHE, HI 96744.

0800 AM     NON-TSTM WND DMG 2 SSW KAIMUKI           21.26N 157.82W
02/03/2021                   HONOLULU           HI   PUBLIC

            LARGE DOWNED BANYAN TREE IN KAPIOLANI PARK.

0630 AM     NON-TSTM WND DMG 1 ESE HEEIA             21.42N 157.80W
02/03/2021                   HONOLULU           HI   UTILITY COMPANY

            MULTIPLE POWER OUTAGES IN COMMUNITIES ALONG
            WINDWARD COAST.

&&
Special weather statement, Feb 3, 11:42 AM HST, 4 hours 31 minutes before
Special Weather Statement
National Weather Service Honolulu HI
1142 AM HST Wed Feb 3 2021

HIZ012>015-032315-
Lanai Makai-Lanai Mauka-Molokai Windward-Molokai Leeward-
1142 AM HST Wed Feb 3 2021

...GUSTY WINDS AND HEAVY RAIN TO IMPACT MOLOKAI AND LANAI...

At 1140 AM HST, radar indicated a line of heavy showers, with a few
embedded strong thunderstorms, approaching Molokai and Lanai from
the west. This line will move east at 20 to 25 mph, and will bring a
brief period of torrential and westerly winds gusting to near 50
mph through the early afternoon hours.

Locations impacted include...
All of Molokai and Lanai.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Locations impacted include...
Lanai City, Hoolehua, Kalaupapa National Park, Kamalo, Ualapue,
Halawa Valley, Maunaloa, Kualapuu, Pukoo, Kepuhi, Kaunakakai, Manele,
Kawela, Molokai Airport and Lanai Airport.

LAT...LON 2118 15701 2121 15696 2117 15694 2116 15671
      2107 15680 2102 15690 2093 15692 2083 15681
      2076 15684 2074 15691 2074 15697 2084 15700
      2089 15707 2093 15703 2093 15693 2106 15689
      2111 15710 2109 15730 2123 15725
TIME...MOT...LOC 2141Z 293DEG 23KT 2220 15725 2014 15748

Birchard
Local storm report, Feb 3, 11:45 AM HST, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HONOLULU HI
1145 AM HST WED FEB 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     NON-TSTM WND DMG 2 SSW KANEOHE           21.39N 157.81W
02/03/2021                   HONOLULU           HI   PUBLIC

            SEVERAL LARGE BRANCHES AND TREES FALLING NEAR
            THE ROADWAY. REPORTED AT 45-680 LULUKU RD,
            KANEOHE, HI 96744.

0800 AM     NON-TSTM WND DMG 2 SSW KAIMUKI           21.26N 157.82W
02/03/2021                   HONOLULU           HI   PUBLIC

            LARGE DOWNED BANYAN TREE IN KAPIOLANI PARK.

0630 AM     NON-TSTM WND DMG 1 ESE HEEIA             21.42N 157.80W
02/03/2021                   HONOLULU           HI   UTILITY COMPANY

            MULTIPLE POWER OUTAGES IN COMMUNITIES ALONG
            WINDWARD COAST.

&&
Special weather statement, Feb 3, 2:31 PM HST, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Honolulu HI
231 PM HST Wed Feb 3 2021

HIZ016>022-040230-
Maui Central Valley-Haleakala Summit-Maui Leeward West-Maui Windward
West-Leeward Haleakala-Kahoolawe-Windward Haleakala-
231 PM HST Wed Feb 3 2021

...GUSTY WINDS AND HEAVY RAIN TO AFFECT KAHOOLAWE AND MAUI...

At 225 PM HST, radar indicated a line of heavy showers with embedded
strong thunderstorms moving toward Maui from the west. The line will
move east at 20 to 25 mph. Expect a brief period of torrential rain
and west winds gusting to near 40 mph through mid-afternoon.

Locations impacted include...
All of Maui and Kahoolawe.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 2069 15600 2064 15607 2058 15637 2063 15645
      2057 15654 2052 15655 2053 15670 2060 15660
      2059 15652 2065 15645 2079 15647 2080 15659
      2089 15669 2096 15669 2103 15664 2102 15656
      2090 15648 2094 15625 2082 15611 2078 15599
TIME...MOT...LOC 0025Z 267DEG 19KT 2081 15652 1996 15706

Kodama
Local storm report, Feb 3, 3:49 PM HST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
349 PM HST WED FEB 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     NON-TSTM WND DMG 4 SW KEAAU              19.57N 155.07W
02/03/2021                   HAWAII             HI   LAW ENFORCEMENT

            DOWNED TREES IN THE DISTRICT AND ONE
            TRANSFORMER OUT IN KURTISTOWN.

&&

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 2:06 PM HSTSpecial Marine WarningHFO114 min
Feb 3, 2:31 PM HSTSpecial Weather StatementHFOKalawao119 min
Feb 3, 4:34 PM HSTHigh Surf WarningHFOHonolulu, Kauai47 hr
Feb 4, 3:31 AM HSTHigh Surf AdvisoryHFOHawaii, Honolulu, Kauai, Kalawao59 hr

Nearby

Small Craft Advisories in Hawaii, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.